# SDR 02FDEA00270

- Difficulty date: April 15, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR LONG FLOORBEAM UNDER NUT PLATES FROM BS 1030 TO 1060, WL 200, LBL 2 TO RBL 2.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER SRM 51-30-5, 51-20-1 & 51-30-2.
